# SDR SWAA2015082042996

- Difficulty date: July 27, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLAP TRACK CHANNEL CRACKED AT STATION 42.84 ON INTERNAL STRUCTURE TE AREA.  R & R CHANNEL IAW SRM & DWG.
